Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2020, 8(4), 75-79
DOI: 10.12691/tjant-8-4-2
Open AccessArticle

Certain Topological Indices of Some Derived Graphs

Aysun YURTTAS GUNES1, Muge TOGAN1, Musa DEMIRCI1 and Ismail Naci CANGUL1,

1Department of Mathematics, Bursa Uludag University, 16059 Bursa, Turkey

Pub. Date: August 23, 2020

Cite this paper:
Aysun YURTTAS GUNES, Muge TOGAN, Musa DEMIRCI and Ismail Naci CANGUL. Certain Topological Indices of Some Derived Graphs. Turkish Journal of Analysis and Number Theory. 2020; 8(4):75-79. doi: 10.12691/tjant-8-4-2

Abstract

Derived graphs are the graphs obtained by some kind of operation on a given and usually smaller graph. By studying the relations between a graph and its derived graph, one can obtain information on one depending on the information on the other. In this paper, we consider certain popular topological indices of two of the derived graphs, namely the central graph and the image graph.

Keywords:
topological indices derived graphs central graph image graph Zagreb indices

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Delen, S., Cangul, I. N., A New Graph Invariant, Turkish Journal of Analysis and Number Theory, 6 (1), 30-33. 2018.
 
[2]  Delen, S., Cangul, I. N., Extremal Problems on Components and Loops in Graphs, Acta Mathematica Sinica, English Series, 35 (2), 161-171. 2019.
 
[3]  Gutman, I., Trinajstic, N., Graph theory and molecular orbitals III. Total π-electron energy of alternant hydrocarbons, Chem. Phys. Lett., 17, 535-538. 1972.
 
[4]  Das, K. C., Akgunes, N., Togan, M., Yurttas, A., Cangul, I. N., Cevik, A. S., On the first Zagreb index and multiplicative Zagreb coindices of graphs, Analele Stiintifice ale Universitatii Ovidius Constanta, 24 (1), 153- 176. 2016.
 
[5]  Das, K. C., Yurttas, A., Togan, M., Cangul, I. N., Cevik, A. S., The multiplicative Zagreb indices of graph operations, Journal of Inequalities and Applications, 90. 2013.
 
[6]  Ranjini, P. S., Lokesha, V., Usha, A., Relation between phenylene and hexagonal squeeze using harmonic index, Int. J. of Graph Theory, 1, 116-21. 2013.
 
[7]  Furtula, B., Gutman, I., A Forgotten Topological Index, J. Math. Chem., 53 (4), 1184-1190. 2015.
 
[8]  Zhong, L., The harmonic index on graphs, Applied Mathematics Letters, 25, 561-566. 2012.
 
[9]  Milicevic, A., Nikolic, S., Trinajstic, N., On reformulated Zagreb indices, Mol. Divers., 8, 393-399. 2004.
 
[10]  Aram, H., Dehgardi, N., Reformulated F-index of graph operations, Commun. Comb. Optim., 2, 87-98. 2017.
 
[11]  Furtula, B., Graovac, A., Vukicevic, D., Augmented Zagreb Index, Journal of Mathematical Chemistry, 48, 370-380. 2010.
 
[12]  Liu, J. B., Bahadur, A., Malik, M. A., Siddiqui, H. M. A., Imran, M., Reformulated Zagreb Indices of Some Derived Graphs, Mathematics, 7 (4), 366. 2019.
 
[13]  Basavanagoud, B., Gutman, I., Gali, C. S., On Second Zagreb Index and Coindex of Some Derived Graphs, Kragujevac J. Sci., 37, 113-121. 2015.